# SDR QXEA2022010300573

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 46,092 hours, 48,534 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Seal
- Part number: LA502213
- Part serial: L1602
- Condition: Damaged
- Location: Zone 800
- Part time: 1,123 hours, 1,164 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT SAW RATE UP TO 3000' AND CABIN ALT TO 4000' THEN NORMAL. CYCLE REPEATED ONCE. ON ROLLOUT NOTICED DIFFERENCE .4 AND RATE TO 1500' FOR A FEW SEC. REMOVED FROM SERVICE. TEAR FOUND IN AFT BAG DOOR SEAL. REMOVED AFT BAG DOOR SEAL IAW Q400 AMM 52-31-26-000-801. INSTALLATION OF AFT BAG DOOR SEAL IAW AMM 52-31-26-400-801 STEPS 4A (13)-5C. SEAL OPS TEST GOOD. REPLACED CPCP IAW AMM 21-31-01-000-801 AND 21-31-01-400-801 OPERATIONAL TEST GOOD. C/W FUNCTIONAL TEST OF PRESSURIZATION CONTROL IAW AMM 21-31-00-720-801. FUNCTIONAL TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
